Acetaminophen, the active ingredient in Tylenol, can be dangerous to the liver in high doses. According to the National Institutes of Health, it is the leading cause of acute liver failure in the United States.
Taking more than four grams of acetaminophen in 24 hours can cause severe damage to the liver.
It can even cause liver failure in extreme cases.
Liver injury due to acetaminophen is one of the most common causes of medication-related liver failure.
It is important to follow the instructions on pill-bottle labels to avoid the possibility of liver damage.
See more results on Neeva
Summaries from the best pages on the web
In fact, acetaminophen overdose is the leading cause of acute liver failure in the United States, according to the National Institutes of Health.
“Severe damage could occur if people take more than four grams of acetaminophen in 24 hours,” says Dr
Acetaminophen: Too much is dangerous for your liver
When you follow the instructions on those pill-bottle labels, it's helpful and safe, and it generally doesn't upset the stomach like other pain relievers.
But if you take too much, it can hurt your liver . In extreme cases, it can even cause liver failure .
Acetaminophen and Your Liver: What’s Safe? - WebMD
Acetaminophen ( Tylenol ) is one of the most commonly used medications so you should know if it hurts your liver or kidneys. The short answer: acetaminophen is safe on the kidneys and may damage your liver, but only at high doses.
Is Tylenol (Acetaminophen) Bad for Your Liver or Kidneys?
But there is one medication that causes more cases of acute liver injury than any other in the U.S., and it is likely in your medicine cabinet. The drug is acetaminophen, the analgesic and fever reducer found in Tylenol, NyQuil and more than 600 over-the-counter and prescription medications.
Protect Your Liver from Acetaminophen - UC San Diego Health
Tylenol liver damage is damage to the liver that occurs due to overdose of the drug acetaminophen . When used properly, acetaminophen is a safe and effective pain-relieving drug. Acetaminophen is …
Tylenol (Acetaminophen) Liver Damage - MedicineNet